Header

UZH-Logo

Maintenance Infos

Transport Equations and Multi-D Hyperbolic Conservation Laws


Ambrosio, S; Crippa, G; De Lellis, C; Otto, F; Westdickenberg, M (2008). Transport Equations and Multi-D Hyperbolic Conservation Laws. Berlin: Springer.

Statistics

Citations

2 citations in Web of ScienceĀ®

Altmetrics

Additional indexing

Item Type:Monograph
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2008
Deposited On:22 Jul 2009 10:35
Last Modified:11 Aug 2017 05:40
Publisher:Springer
Series Name:Lectures Notes of the Unione Matematica Italiana
Volume:5
Number of Pages:130
ISBN:978-3-540-76780-8
Additional Information:Lecture notes from the Winter School held in Bologna, January 2005, Edited by Fabio Ancona, Stefano Bianchini, Rinaldo M. Colombo, De Lellis, Andrea Marson and Annamaria Montanari
Publisher DOI:https://doi.org/10.1007/978-3-540-76781-7

Download

Full text not available from this repository.
View at publisher

Author Collaborations